On compact and semicompact fuzzy soft topological spaces

Pradip Kumar Gain, Ramkrishna Prasad Chakraborty, Madhumangal Pal

Abstract


The concept of compactness is one of the central and important concepts of paramount interest to topologists and it seems to be the most celebrated type among all the covering properties. In this paper the concept of compactness of fuzzy soft topological spaces is introduced and characterized in terms of finite intersection property (FIP) and in terms of fuzzy soft mappings. This concept is also generalized by introducing the concept of fuzzy soft semi-compact topological spaces. Invariance of the property under suitable maps is also taken into consideration.

Full Text: PDF

How to Cite this Article:

Pradip Kumar Gain, Ramkrishna Prasad Chakraborty, Madhumangal Pal, On compact and semicompact fuzzy soft topological spaces, Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 425-445

Copyright © 2014 Pradip Kumar Gain, Ramkrishna Prasad Chakraborty, Madhumangal Pal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS